RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 3, Pages 446–473 (Mi mz10589)  

Majorants of the Dirichlet Kernels and the Dini Pointwise Tests for Generalized Haar Systems

V. I. Shcherbakov

Moscow Technical University of Communications and Informatics

Abstract: In this paper, we obtain five tests (three of which are symmetric) of pointwise convergence of Fourier series with respect to generalized Haar systems; the tests are similar to the Dini convergence tests. It is shown that the Dini convergence tests for Price systems are also valid for generalized Haar systems. It is also shown that the classical Dini convergence test does not apply, in general, even to generalized Haar systems, although the classical symmetric Dini test for generalized Haar systems is valid. Also upper bounds for the Dirichlet kernels for generalized Haar systems are obtained.

Keywords: Abelian group, modified closed interval $[0;1]$, continuity on the modified closed interval $[0;1]$, system of characters, Price system, generalized Haar system, Dirichlet kernels and their majorant, Dini test.

DOI: https://doi.org/10.4213/mzm10589

Full text: PDF file (626 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:3, 542–565

Bibliographic databases:

UDC: 517.52
Received: 26.07.2014
Revised: 11.04.2016

Citation: V. I. Shcherbakov, “Majorants of the Dirichlet Kernels and the Dini Pointwise Tests for Generalized Haar Systems”, Mat. Zametki, 101:3 (2017), 446–473; Math. Notes, 101:3 (2017), 542–565

Citation in format AMSBIB
\Bibitem{Shc17}
\by V.~I.~Shcherbakov
\paper Majorants of the Dirichlet Kernels and the Dini Pointwise Tests for Generalized Haar Systems
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 3
\pages 446--473
\mathnet{http://mi.mathnet.ru/mz10589}
\crossref{https://doi.org/10.4213/mzm10589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3635435}
\elib{http://elibrary.ru/item.asp?id=28405159}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 3
\pages 542--565
\crossref{https://doi.org/10.1134/S0001434617030154}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018801811}


Linking options:
  • http://mi.mathnet.ru/eng/mz10589
  • https://doi.org/10.4213/mzm10589
  • http://mi.mathnet.ru/eng/mz/v101/i3/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    References:35
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020